American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Lang-Fang Wu. A new result for the porous medium equation derived from the Ricci flow . Bull. Amer. Math. Soc. 28 (1993) 90-94. MR 1164949.
Abstract, references, and article information   
View Article: PDF

[2] J. Smoller, A. Wasserman, S. T. Yau and B. McLeod. Smooth static solutions of the Einstein-Yang/Mills equations . Bull. Amer. Math. Soc. 27 (1992) 239-242. MR 1145579.
Abstract, references, and article information   
View Article: PDF

[3] Michael T. Anderson. Moduli spaces of Einstein metrics on 4-manifolds. Bull. Amer. Math. Soc. 21 (1989) 275-279. MR 992726.
Abstract, references, and article information   
View Article: PDF

[4] Pierre H. Bérard. From vanishing theorems to estimating theorems: the Bochner technique revisited. Bull. Amer. Math. Soc. 19 (1988) 371-406. MR 956595.
Abstract, references, and article information   
View Article: PDF

[5] Richard S. Hamilton. The inverse function theorem of Nash and Moser. Bull. Amer. Math. Soc. 7 (1982) 65-222. MR 656198.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia